Journal of Modern Physics

Vol.4 No.7(2013), Paper ID 34190, 13 pages



Noneuclidean Tessellations and Their Relation to Regge Trajectories


B. H. Lavenda


Università degli Studi, Camerino, Italy


Copyright © 2013 B. H. Lavenda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

B. Lavenda, "Noneuclidean Tessellations and Their Relation to Regge Trajectories," Journal of Modern Physics, Vol. 4 No. 7, 2013, pp. 950-962. doi: 10.4236/jmp.2013.47128.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.